adjusting to a 6 hour time difference......
Sep 23, 2006
Carol, Hi, and thank you in advance for your time. I will be traveling for the first time with my fuzeon and I am using it with the Biojector 2000. I will going overseas on Friday (9/22/06) and I am not sure what to do about the 6 hour time difference.
I'm leaving at 3:30PM EST and will take my evening injection and then I won't arrive in europe until 8:40AM (2:40AM EST).
Once I arrive at around 9:00AM their time, it seems that I could next my next injection and then just go every 12 hours from then on. Am I missing something or does this sound correct to you??????? I'm nervous about this because I am an A+ patient. I never miss my injections or my meds and this is going to make me crazy.
Please let me know what you think. Sincerely Michael A.
Response from Ms. Salisbury
Hi Michael, I think you have a good plan. Even if you are two hours early or late you will be OK. Have a great time in Europe. Carol
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Cold Feet A Symptom Of HIV?
- Is Itchy Scrotum A Sign Of AIDS?
- Blisters After Kissing Cut On Lip Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Herpes After Blowjob Worried I Have HIV
- Penis Discharge After Swallowing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.